# SDR AWXA200300331

- Difficulty date: March 31, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 43,796 hours, 19,976 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT PHX EN ROUTE FOR ONT FLIGHT CREW THOUGHT THEY MAY HAVE EXPERIENCED A POSSIBLE BRAKE LOCKUP. AS A PRECAUTION, DECLARED AN EMERGENCY AT ONT.
